Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The simple group of order 2520


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 28 (1922), 98-102
DOI: https://doi.org/10.1090/S0002-9904-1922-03499-4
This work is cited by: Bull. Amer. Math. Soc., Volume 30, Number 9-10 (1924), 489--492
MathSciNet review: 1560517
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1922-03499-4